The based ring of the lowest two-sided cell of an affine Weyl group. II
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 27 (1994) no. 1, p. 47-61
@article{ASENS_1994_4_27_1_47_0,
     author = {Xi, Nanhua},
     title = {The based ring of the lowest two-sided cell of an affine Weyl group. II},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 27},
     number = {1},
     year = {1994},
     pages = {47-61},
     doi = {10.24033/asens.1688},
     zbl = {0801.20016},
     mrnumber = {95b:20067},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_1994_4_27_1_47_0}
}
Xi, Nanhua. The based ring of the lowest two-sided cell of an affine Weyl group. II. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 27 (1994) no. 1, pp. 47-61. doi : 10.24033/asens.1688. http://www.numdam.org/item/ASENS_1994_4_27_1_47_0/

[IH] N. Iwahori and H. Matsumoto, On Some Bruhat Decomposition and the structure of the Hecke Ring of p-Adic Chevalley Groups (Publ. math. IHES, Vol. 25, 1965, pp. 237-280). | Numdam | MR 32 #2486 | Zbl 0228.20015

[KL1] D. Kazhdan and G. Lusztig, Representations of Coxeter Groups and Hecke algebras (Inventiones Math., Vol. 53, 1979, pp. 165-184). | MR 81j:20066 | Zbl 0499.20035

[KL2] D. Kazhdan and G. Lusztig, Proof of the Deligne-Langlands Conjecture for Hecke Algebra (Inventiones Math., Vol. 87, 1987, pp. 153-215). | MR 88d:11121 | Zbl 0613.22004

[L1] G. Lusztig, Some Examples on Square Integrable Representations of Semisimple p-Adic Groups (Trans. of the AMS, Vol. 277, 1983, pp. 623-653). | MR 84j:22023 | Zbl 0526.22015

[L2] G. Lusztig, Singularities, Character Formulas, and a q-analog of Weight Multiplicities, in Analyse et Topologie sur les Espaces Singuliers (II-III) (Astérisque, Vol. 101-102, 1983, pp. 208-227). | MR 85m:17005 | Zbl 0561.22013

[L3] G. Lusztig, Cells in affine Weyl groups, I-IV, in Algebraic Groups and Related Topics, pp. 255-287. Adv. Studies in Pure Math., Vol. 6, North Holland, Amsterdam, 1985 ; J. Algebra, Vol. 109, 1987, pp. 536-548 ; J. Fac. Sci. Univ. Tokyo Sect. IA Math., Vol. 34, 1987, pp. 223-243, Vol. 36, 1989, No. 2, pp. 297-328. | MR 87h:20074

[LX] G. Lusztig and N. Xi, Canonical Left Cells in Affine Weyl Groups (Adv. in Math., Vol. 72, 1988, pp. 284-288). | MR 89m:17027 | Zbl 0664.20028

[S] J.-Y. Shi, A Two-Sided Cell in an Affine Weyl Group, I, II (J. London Math. Soc., (2), Vol. 36, 1987, pp. 407-420 ; Vol. 37, 1988, pp. 253-264. | MR 89a:20055 | Zbl 0598.20045

[X] N. Xi, The Based Ring of the Lowest Two-Sided Cell of an Affine Weyl Group (J. Algebra, Vol. 134, 1990, pp. 356-368). | MR 91j:20104 | Zbl 0709.20021